# SDR DALA2025083106419

- Difficulty date: August 24, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 113,695 hours, 16,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 42B WHITE EMERGENCY LIGHT INOP.   REPLACED BUMPER AND LIGHT ASSY. (7547622)
